Journal of Nonlinear Analysis and Application

Volume 2018, No. 1 (2018), Pages 27-33

Article ID jnaa-00371, 7 Pages

doi: 10.5899/2018/jnaa-00371


Research Article


Existence and uniqueness results for implicit differential equations with generalized fractional derivative


D. Vivek1 *, K. Kanagarajan1, S. Harikrishnan1


1Department of Mathematics, Sri Ramakrishna Mission Vidyalaya College of Arts and Science, Coimbatore - 641020, Tamilnadu, India.


* Corresponding author. Email address: peppyvivek@gmail.com.


Received: 09 February 2017; Accepted: 03 July 2017


Copyright © 2018 D. Vivek, K. Kanagarajan and S. Harikrishnan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article concerns the existence of solutions for implicit fractional differential systems with generalized fractional derivative (or Katugampola-Caputo derivative). The Banach and Krasnoselskii fixed point theorem are used to obtain the desired results. An example is presented to illustrate the theory.


Keywords: Eneralized fractional derivative; Implicit differential equations; Nonlocal condition; Existence; Fixed point.


References

  1. K. Balachandran, K. J. J. Trujillo, The nonlocal Cauchy problem for nonlinear fractional integrodifferential equations in Banach spaces, Nonlinear Analysis Theory Methods and Applications, 72 (2010) 4587-493.


  2. K. Balachandran, J. Y. Park, Controllability of fractional integrodifferential systems in Banach spaces, Nonlinear Analysis: Hybrid Systems, 2 (2009) 363-367.


  3. K. Balachandran, M. Chandrasekaran, Existence of solutions of a delay differential equation with nonlocal condition, Indian Journal of Pure Applications and Mathematics, 27 (5) (1996) 443-449.


  4. A. Bashir, S. Sivasundaram, Some existence results for fractional integro-differential equations with nonlocal conditions, Communications in Applied Analysis, 12 (2008) 107-112.


  5. M. N. Guerekata, A cauchy problem for some fractional abstract differential equation with nonlocal conditions, Nonlinear Analysis, 70 (2009) 1873-1876.


  6. R. Hilfer, Application of fractional Calculus in Physics, World Scientific, Singapore, (1999).


  7. U. N. Katugampola, New approach to generalized fractional derivatives, Bulletin of Mathematical Analysis and Applications, 4 (2014) 1-15.


  8. U. N. Katugampola, New approach to a genaralized fractional integral, Applied Mathematics and Computation, 218 (3) (2011) 860-865.


  9. U. N. Katugampola, Existence and uniqueness results for a class of generalized fractional differential equations, Bulletin of Mathematical Analysis and Applications, arXiv:1411.5229v1, (2014) 1-9.


  10. V. Lakshmikantham, Theory of differential equations with unbounded delay, Kluwer Academic publications, Dordrecht, (1994).


  11. Mengna Zhang, Yansheng Liu, Existence of solutions for implicit fractional differential systems with coupled nonlocal conditions, Advances in Analysis, 2 (1) (2017) 1-9.


  12. I. Podlubny, Fractional differential equations, Academic Press, San Diego, (1999).


  13. D. Vivek, K. Kanagarajan, S. Harikrishnan, Existence and uniqueness results for pantograph equations with generalized fractional derivative, Journal of Nonlinear Analysis and Applications, 2017 (2) (2017) 105-112.